USA-Chile Workshop on Nonlinear Analysis,
Electron. J. Diff. Eqns., Conf. 06, 2001, pp. 297-301.

On the Opial-Olech-Beesack inequalities

William C. Troy

We investigate two integral inequalities. The first of these generalizes a result proved by Beesack [1] in 1962. We then use our inequality to generalize earlier results of Olech [3] and Opial [4] on a related problem.

Published January 8, 2001.
Math Subject Classifications: 41A44, 58E35.
Key Words: Schwarz inequality, integral inequalities.

Show me the PDF file (86K), TEX file, and other files for this article.

William C. Troy
Department of Mathematics
University of Pittsburgh
Pittsburgh, Pa. 15260
Return to the EJDE web page